# SDR CA120203009

- Difficulty date: January 25, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Servo
- Part number: C18117AA
- Condition: Malfunctioned
- Location: Ap Roll
- Part time: 4,883 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) DURING DESCENT, THE AP SEEMED TO BE HAVING PROBLEMS STAYING ON COURSE,  THE AUTOPILOT WAS DISCONNECTED AND ROLL CONTROL APPEARED TO BE SOMEWHAT, JAMMED, BUT COULD STILL CONTROL ACFT WITH AVAILABLE ROLL CONTROL.  IT WAS JUST A REALLY, STIFF,  CONDITION THAT LASTED FOR A MINUTE OR 2.  MAINTENANCE REPLACED THE AP ROLL SERVO.
